CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Higher-order duality for a class of nondifferentiable multiobjective programming problems involving generalized type I and related functions 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 5, 页码: 883-891
Authors:  Mishra, S. K.;  Wang, Shouyang;  Lai, Kin Keung
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Generalized convexity  higher order duality  non-differentiable nonlinear programming  support function  
Symmetric duality for minimax mixed integer programming problems with pseudo-invexity 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2009, 卷号: 198, 期号: 1, 页码: 37-42
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Multiobjective symmetric variational mixed integer problems  Separability  Efficient solution  Partial-pseudo-invexity  Symmetric duality  Self-duality  
Optimality conditions for multiple objective fractional subset programming with (Gamma, rho, sigma, theta)-V-type-I and related non-convex functions 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2008, 卷号: 48, 期号: 7-8, 页码: 1201-1212
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
multiple objective fractional subset programming  generalized n-set convex functions  optimality conditions  
Gap function for set-valued vector variational-like inequalities 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2008, 卷号: 138, 期号: 1, 页码: 77-84
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
vector variational-like inequalities  set-valued mappings  gap functions  existence of a solution  semidefinite programming  
Optimality and duality for a nonsmooth multiobjective optimization involving generalized type I functions 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2008, 卷号: 67, 期号: 3, 页码: 493-504
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
nonsmooth multiobjective optimization  efficient solution  type I functions  generalized convexity  mixed duality  
Optimality and duality for V-invex non-smooth multiobjective programming problems 期刊论文
OPTIMIZATION, 2008, 卷号: 57, 期号: 5, 页码: 635-641
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multiobjective programming  locally Lipschitz functions  V-invex functions  sufficient optimality conditions  duality  
On non-smooth alpha-invex functions and vector variational-like inequality 期刊论文
OPTIMIZATION LETTERS, 2008, 卷号: 2, 期号: 1, 页码: 91-98
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Non-differentiable vector optimization  Pseudo-alpha-invex functions  Vector variational-like inequality  
Minimax programming under generalized (p, r)-invexity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2007, 卷号: 20, 期号: 4, 页码: 501-508
Authors:  Mishra, S. K.;  Wang, Shouyang;  Lai, K. K.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
duality  minimax programming  optimality conditions  (p,r)-invex functions  
Pseudolinear fuzzy mappings 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2007, 卷号: 182, 期号: 2, 页码: 965-970
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
fuzzy numbers  convex fuzzy mappings  pseudolinear fuzzy mappings  
Symmetric duality for a class of nondifferentiable multi-objective fractional variational problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 333, 期号: 2, 页码: 1093-1110
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
nonlinear programming  symmetric duality  variational problems  generalized convexity